# SDR IXXA20230415001

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767
- Aircraft serial: 22216
- Aircraft time: 101,222 hours, 47,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAINT DAMAGE OUT OF LIMITS AT STR.39R STA. 1486
